# SDR GLBA2013062400264

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 30,168 hours, 48,336 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Condition: Odor
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THEY SMELLED ELECTRICAL SMOKE IN THE AFT CABIN DURING SHUTDOWN.  REPLACED THE FLAP MOTOR, SYS OPS CHECKED GOOD, NO BURNING ODOR NOTED.
